An efficient direct solver for a class of mixed finite element problems

Brown, B.M., Jimack, P.K. and Mihajlovic, M.D. (2001) An efficient direct solver for a class of mixed finite element problems. Applied Numerical Mathematics, 38 (1-2). pp. 1-20. ISSN 0168-9274

Abstract

Metadata

Authors/Creators:
  • Brown, B.M.
  • Jimack, P.K.
  • Mihajlovic, M.D.
Copyright, Publisher and Additional Information: © 2001 IMACS. This is an author produced version of a paper published in 'Numerical Mathematics'.
Keywords: Sparse Gaussian elimination, Mixed finite element method, Biharmonic eigenproblem
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Repository Assistant
Date Deposited: 16 Nov 2006
Last Modified: 16 Sep 2016 17:15
Published Version: http://dx.doi.org/10.1016/S0168-9274(00)00048-9
Status: Published
Publisher: Elsevier B.V.
Refereed: Yes
Identification Number: 10.1016/S0168-9274(00)00048-9
Related URLs:

Download

Filename: jimackp14_BJM99.pdf

Share / Export

Statistics